ARTHREX, INC. TITANIUM SWIVELOCK, 4.75X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
TITANIUM SWIVELOCK, 4.75X19.1MM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that during a rotator cuff repair, when the surgeon implanted the ar-2324slm , the anchor broke and comes off when screwing.All fragments were removed and the case was completed by using another ar-2324slm without further issue.